• Darani, Ahmad Yousefian ;
  • Rahmatinia, Mahdi
  • Received : 2015.06.24
  • Published : 2016.09.01


Let R be a ring in which Nil(R) is a divided prime ideal of R. Then, for a suitable property X of integral domains, we can define a ${\phi}$-X-ring if R/Nil(R) is an X-domain. This device was introduced by Badawi [8] to study rings with zero divisors with a homomorphic image a particular type of domain. We use it to introduce and study a number of concepts such as ${\phi}$-Schreier rings, ${\phi}$-quasi-Schreier rings, ${\phi}$-almost-rings, ${\phi}$-almost-quasi-Schreier rings, ${\phi}$-GCD rings, ${\phi}$-generalized GCD rings and ${\phi}$-almost GCD rings as rings R with Nil(R) a divided prime ideal of R such that R/Nil(R) is a Schreier domain, quasi-Schreier domain, almost domain, almost-quasi-Schreier domain, GCD domain, generalized GCD domain and almost GCD domain, respectively. We study some generalizations of these concepts, in light of generalizations of these concepts in the domain case, as well. Here a domain D is pre-Schreier if for all $x,y,z{\in}D{\backslash}0$, x | yz in D implies that x = rs where r | y and s | z. An integrally closed pre-Schreier domain was initially called a Schreier domain by Cohn in [15] where it was shown that a GCD domain is a Schreier domain.


${\phi}$-primal;${\phi}$-Schreier ring;${\phi}$-quasi-Schreier ring;${\phi}$-GCD ring


  1. Z. Ahmad and T. Dumtrescu, Almost quasi Schreier domains, Comm. Algebra 41 (2013), no. 5, 1685-1696.
  2. M. M. Ali and D. J. Smith, Generalized GCD rings, Beitrage Algebra Geom. 42 (2001), no. 1, 219-233.
  3. D. D. Anderson, ${\pi}$-domains divisorial ideals and overrings, Glasgow Math. J. 19 (1978), no. 1, 199-203.
  4. D. D. Anderson and D. F. Anderson, Generalized GCD domains, Comment. Math. St. Univ. Pauli 28 (1979), 215-221.
  5. D. F. Anderson and A. Badawi, On $\phi$-Prufer rings and $\phi$-Bezout rings, Houston J. Math. 2 (2004), no. 2, 331-343.
  6. D. F. Anderson and A. Badawi, On $\phi$-Dedekind rings and $\phi$-Krull rings, Houston J. Math. 4 (2005), no. 4, 1007-1022.
  7. D. D. Anderson, T. Dumiterscu, and M. Zafrullah, Quasi Schreier domains II, Comm. Algebra 35 (2007), no. 7, 2096-2104.
  8. A. Badawi, On $\phi$-pseudo-valuation rings, Lecture Notes Pure Appl. Math., vol. 205, 101-110, Marcel Dekker, New York/Basel, 1999.
  9. A. Badawi, On divided commutative rings, Comm. Algebra 27 (1999), no. 3, 1465-1474.
  10. A. Badawi, On $\phi$-pseudo- valuation rings II, Houston J. Math. 26 (2000), no. 3, 473-480.
  11. A. Badawi, On $\phi$-chained rings and $\phi$-pseudo-valuation rings, Houston J. Math. 27 (2001), no. 4, 725-736.
  12. A. Badawi, On divided rings and $\phi$-pseudo-valuation rings, Int. J. Commutative Rings 1 (2002), 51-60.
  13. A. Badawi, On nonnil-Noetherian rings, Comm. Algebra 31 (2003), no. 4, 1669-1677.
  14. A. Badawi and Thomas G. Lucas, On $\phi$-Mori rings, Houston J. Math. 32 (2006), no. 1, 1-32.
  15. P. M. Cohn, Bezout rings and their subrings, Proc. Cambridge Philos. Soc. 64 (1968), 251-264.
  16. D. E. Dobbs, Divided rings and going-down, Pacific J. Math. 67 (1976), no. 2, 353-363.
  17. T. Dumtrescu and W. Khalid, Almost-Schreier domains, Comm. Algebra 38 (2010), 2981-2991.
  18. T. Dumtrescu and R. Moldovan, Quasi-Schreier domains, Math. Reports. 5 (2003), 121-126.
  19. R. Gilmer, Multiplication ideal theory, Queen's, Kingston, 1999.
  20. M. Griffin, Prufer rings with zerodivisors, J. Reine Angew. Math. 240 (1970), 55-67.
  21. J. A. Huckaba, Commutative rings with zero divisors, New York, Dekker, 1988.
  22. S. McAdam and D. E. Rush, Schreier rings, Bull. London Math. Soc. 10 (1978), no. 1, 77-80.
  23. M. Zafrullah, A general theory of almost factoriality, Manuscripta Math. 51 (1985), no. 1-3, 29-62.
  24. M. Zafrullah, On a property of pre-Schreier domains, Comm. Algebra 15 (1987), no. 9, 1895-1920.